... months 900mg didn't work. My sural nerve was cut during surgery in Nov.Thanks for your help. I was given 2 weeks of samples but don't want to buy if too many side effects and it not working
bray; As normal your doctor did not tell you much about Lyrica it is well worth the money but wait until you are done with the samples but allow yourself enough time to get it filled before you run out. Lyrica is one of the medications that you just don't stop. You have to take it every day and it's best to take it about the same time each day.I can't list all the side effects and if you read them people worry too much.The best way is to start the medication.And see what type side effects you get the most common when you start it are(((In Summary
Common side effects of Lyrica include infection, constipation, weight gain, blurred vision, ataxia, dizziness, headache, diplopia, drowsiness, tremor, peripheral edema, fatigue, visual field loss, xerostomia, and accidental injury. Other side effects include speech disturbance, abnormal gait, edema, neuropathy, abnormality in thinking, arthralgia, dizziness, visual disturbance, weakness, sinusitis, amnesia, confusion, cognitive dysfunction, myasthenia, twitching, amblyopia, and increased appetite. See below for a comprehensive list of adverse effects.)))) AND ANY of these are just temporary they may last for 1 to 2 weeks then they go away. this is normal as it starts to build up your blood level.But most of these you won't even get. As far as ones to worry about and contact your doctor which are very uncommon is shortness of breath,Chest pain,fast heartbeat.And as I said the ones about that you may get go away on their own in most cases within 2 weeks and you continue to take the medication you should start to notice some changes for the good as the side effects start to disappear.Then it continues to build up a blood level until it is working at its best which is 6 to 8 weeks.This has proven to work very well with people with chronic nerve pain.And one other thing to remember is that you never just stop this medication you well need to taper off of it so that you don't have to put up with side effects or withdrawal-like symptoms. And as far as Gabapentin it is like taking a placebo compared to taking Lyrica which is a totally different group of medication. I am very sorry you have had the problems you have had but you do need to get on something to give you some relief. Hope this well help you understand how it works and you can't judge it by how you feel when you first start it. Chuck1957 Best of luck, by the way, I don't know if you have prescription Insurance but if not you well find it a good idea to give several Pharmacies a call to get their price they are different at all the different stores. Chuck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2016 • 2 answers
Updated 13 Dec 2014 • 7 answers
Updated 13 Jul 2015 • 3 answers
Updated 22 Nov 2018 • 4 answers
Updated 10 Jan 2017 • 1 answer